RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 34, Number 8-9  


The solution of linear algebraic systems by polynomial iterative methods
V. O. Belash, N. Ya. Mar'yashkin
1123
Approximation methods for problems of nonlinear programming
V. V. Voloshinov, G. G. Kotkin, A. M. Tkach
1133
Well-posedness and bounds of solutions of singular Cauchy problems for systems of nonlinear ordinary differential equations
I. B. Staroverova
1150
Contrasting structures in systems of singularly perturbed equations
A. B. Vasil'eva
1168
A dual asymptotic model for solving elliptic equations
A. S. Barashkov
1179
The asymptotic form for long times of the solution of the Boussinesq equation with dissipation
V. V. Varlamov
1194
Effects of diffusion instability in inhomogeneous conditions
A. N. Ivanova, B. L. Tarnopol'skiĭ
1206
The solution of Abel's integral equation by a modified broken line of minimum length method
V. I. Gryn', L. V. Nitishinskaya
1219
Dirichlet's problem for the Helmholtz equation outside cuts in a plane
P. A. Krutitskiĭ
1237
Cumulative and nonlinear phenomena in the local supersonic region
A. G. Kuz'min
1259
Methods of finding all minimum coverings of a graph by cliques
E. V. Bratceva, V. P. Cherenin
1272

Scientific communications
The stabilizer of the set of asymmetric Toeplitz matrices
M. Yu. Ibragimov, Kh. D. Ikramov, N. V. Savel'eva, V. N. Chugunov
1293
Step-by-step quadratic penalty solution of a quadratic programming problem
M. F. Sukhinin
1298
Periodic solutions with boundary layers of a singularly perturbed reaction–diffusion model
V. T. Volkov, N. N. Nefedov
1307
The stability of difference schemes with variable weights for the one- dimensional heat-conduction equation
S. L. Degtyarev
1316
Explicit solution of an initial-boundary value problem of the theory of ion-acoustic waves in a non-magnetized plasma and its asymptotic form
A. R. Al'shin, Yu. D. Pletner
1323
Explicit finite-difference scheme for the magnetohydrodynamic equations taking the Hall effect into account
V. P. Zhukov
1330
An implicit iterative scheme for calculating the flows of a viscous incompressible fluid
D. A. Nikiforov, V. I. Kopchenov
1335
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020